Asymptotic properties of the minimum sum of absolute errors estimators in a dose-response model

Asymptotic properties of the minimum sum of absolute errors estimators in a dose-response model

Autor Andre, CDS Google Scholar
Narula, S. C. Google Scholar
Peres, C. A. Google Scholar
Ventura, G. A. Google Scholar
Instituição VIRGINIA COMMONWEALTH UNIV
Universidade Federal de São Paulo (UNIFESP)
Resumo The multistage dose response model is frequently used in practical applications. the minimum sum of absolute errors MSAE criterion is more resistant to outliers than the popular least squares procedure. Efficient algorithms have been proposed to compute the MSAE estimates of the parameters of the model. However, the properties of these estimators are not known. in this paper, our objective is to study asymptotic properties of these estimators. We also give an approximate expression for the variance of these estimators when their asymptotic distribution is multinormal.
Palavra-chave minimum sum of absolute errors regression
Monte Carlo
multistage model
nonlinear model
Idioma Inglês
Data de publicação 1997-01-01
Publicado em Journal of Statistical Computation and Simulation. Reading: Gordon Breach Sci Publ Ltd, v. 58, n. 4, p. 361-370, 1997.
ISSN 0094-9655 (Sherpa/Romeo, fator de impacto)
Publicador Gordon Breach Sci Publ Ltd
Extensão 361-370
Fonte http://dx.doi.org/10.1080/00949659708811840
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:A1997XP39400004
Endereço permanente http://repositorio.unifesp.br/handle/11600/25664

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta